# SDR AALA202308189449

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 15,815 hours, 6,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF PASSENGER CABIN FLOORBEAM LOCATED AT BS 987 AND RBL 46. REPAIRED FLOORBEAM UPPER CHORD PER SRM 53-70-51-2R PROCEDURE 6 ALTERNATIVE 4.
